Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 141, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 14, 2016, 12:14 PM CDT for 4 counties in Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 12:14 PM CDT (17:14 UTC)
- Expired
- Jul 14, 2016, 1:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Itawamba County, MS, Lee County, MS, Prentiss County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 65 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 5.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2328 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1131 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -93 m²/s²
- 0-3 km storm-relative helicity
- -70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
169
WUUS54 KMEG 141714
SVRMEG
MSC057-081-117-141-141800-
/O.NEW.KMEG.SV.W.0141.160714T1714Z-160714T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1214 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
* UNTIL 100 PM CDT
* AT 1213 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
WHEELER...OR 8 MILES SOUTHEAST OF BOONEVILLE...MOVING SOUTHEAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOONEVILLE...FULTON...BALDWYN...GUNTOWN...BELMONT...MANTACHIE...
SANDY SPRINGS...FAIRVIEW...PRATTS FRIENDSHIP...BURTON...WHEELER...
MARIETTA...GOLDEN...MOORES MILL...EGGVILLE...RICHMOND...UNITY...
ALTITUDE...FRANKSTOWN AND DENNIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3444 8816 3417 8855 3457 8871 3469 8848
3458 8814
TIME...MOT...LOC 1713Z 313DEG 27KT 3458 8847
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
622
WWUS54 KMEG 141749
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1249 PM CDT THU JUL 14 2016
MSC117-141-141758-
/O.CAN.KMEG.SV.W.0141.000000T0000Z-160714T1800Z/
PRENTISS MS-TISHOMINGO MS-
1249 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PRENTISS AND SOUTHERN
TISHOMINGO COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3444 8816 3417 8855 3451 8869 3451 8854
3447 8854 3446 8816
TIME...MOT...LOC 1748Z 313DEG 27KT 3440 8823
$$
MSC057-081-141800-
/O.CON.KMEG.SV.W.0141.000000T0000Z-160714T1800Z/
LEE MS-ITAWAMBA MS-
1249 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHEASTERN LEE AND NORTHERN ITAWAMBA COUNTIES...
AT 1248 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRVIEW...OR
NEAR RED BAY...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FULTON...BALDWYN...GUNTOWN...MANTACHIE...PRATTS FRIENDSHIP...SANDY
SPRINGS...FAIRVIEW...BALLARDSVILLE...EGGVILLE...RICHMOND...UNITY...
CHAPELVILLE...MOOREVILLE...DORSEY AND KIRKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3444 8816 3417 8855 3451 8869 3451 8854
3447 8854 3446 8816
TIME...MOT...LOC 1748Z 313DEG 27KT 3440 8823
HAIL...1.00IN
WIND...60MPH
$$476
WWUS54 KMEG 141754
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1254 PM CDT THU JUL 14 2016
MSC057-081-141804-
/O.EXP.KMEG.SV.W.0141.000000T0000Z-160714T1800Z/
LEE MS-ITAWAMBA MS-
1254 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE AND NORTHERN
ITAWAMBA COUNTIES WILL EXPIRE AT 100 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3444 8816 3417 8855 3451 8869 3451 8854
3447 8854 3446 8816
TIME...MOT...LOC 1752Z 313DEG 27KT 3440 8823
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:17 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 14, 10:17 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1017 AM CDT THU JUL 14 2016 .DISCUSSION... Thunderstorms are currently moving across West Tennessee and extreme northern sections of Mississippi. These thunderstorms have been producing wind gusts of 35 to 40 mph along with locally heavy downpours. Temperatures across the forecast area vary quite a bit due to the thunderstorms with readings ranging from the lower 70s to mid 80s. Another large area of thunderstorms is moving through southern Kansas and northern Oklahoma. This area is moving southeast and additional thunderstorms could develop ahead of this area and move into the forecast area this afternoon. With the thunderstorms that have already moved through, temperatures will have a hard time reaching forecasted highs so have lowered highs down a few degrees. ARS && PREV DISCUSSION... /issued 409 AM CDT THU JUL 14 2016/ Short term... Better storm chances will exist throughout the day and night on Thursday as a series of shortwave disturbances make their way through the Mid- South. Strong storms will be possible this afternoon and evening as the first of the series of shortwaves impacts the region. Model soundings depict a very unstable atmosphere throughout the Mid-South this evening with MUCAPE values ranging from 2500-4000 j/kg, 0-3km lapse rates between 6-7 C/km, and dewpoints in the low to mid 70's. Model soundings also depict an inverted-V lower sounding profile suggesting an increased wind threat. However, weak shear values don't support long tracked well organized storms. The main threat with any storms today will be strong winds and hail. PWAT values over 2 inches also indicates flash flooding will be a threat. High temperatures today will be in the low to mid-90's, these highs coupled with dewpoints in the mid 70's could lead to heat index values near 105 degrees in some locations not impacted by convective thunderstorms. Coverage and timing of thunderstorms today is still uncertain, however there is enough confidence in storm coverage during peak heating hours to support not issuing a heat advisory today. The Storm Prediction Center has placed Northeastern Arkansas and the Missouri Bootheel in a slight risk zone in their Day 1 Outlook Product. The rest of the Mid- South was placed in a moderate risk. The best chances of storms during this active period remains on Friday as a deeper upper shortwave swings through the Mid Mississippi Valley. All indications so far suggest better thunderstorm coverage and intensity on Friday. Long term... Models are trending drier on Saturday and Sunday as drier air associated with a building upper ridge over the Plains begins to filter into the region. The best chances of storms on Saturday will exist in the southern portions of the Mid-South. Warmer, drier weather is expected on Sunday and Monday as the steep upper ridge moves slowly eastward towards the Mid-South. Hot and humid weather will continue throughout the upcoming week, with daily highs in the mid to upper 90's. However, storm chances will increase slightly during mid-week as the upper ridge retrogrades slightly west. JPM3 && .AVIATION... 12z TAF Set An MCS has held together overnight and is advancing southward across east Arkansas this morning. This MCS is pushing into a moderately unstable airmass and it appears that inhibition is weaker than previously thought. Therefore storms should continue to progress south and impact KJBR and KMEM this morning. Further east...storms should develop later this afternoon and continue through the day. Mainly VFR cigs are anticipated...but there could be brief periods of MVFR conditions in stronger storms. Winds will remain out of the southwest through the day. There will likely be a break late this afternoon before another MCS forms to our west and impacts all of the terminals tonight. Provided best initial timing but this may be difficult to determine further than a few hours out. Winds will remain light southerly outside of convection. JLH && .MEG Watches/Warnings/Advisories... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Jul 14, 4:45 AM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 445 AM CDT THU JUL 14 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-151145- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 445 AM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS ARE EXPECTED THROUGHOUT THE MID-SOUTH TODAY AND TONIGHT AS SEVERAL UPPER LEVEL SHORTWAVES MOVE THROUGH THE AREA. THE MAIN THREAT WITH STORMS TODAY AND TONIGHT WILL BE STRAIGHT- LINE WINDS AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE ON FRIDAY AS A DEEPER SHORTWAVE TROUGH MOVES THROUGH THE REGION. ONCE AGAIN... DAMAGING STRAIGHT-LINE WINDS AND FLASH FLOODING WILL BE THE MAIN THREATS. DANGEROUS HEAT IS EXPECTED THROUGHOUT THE UPCOMING WORK WEEK. HIGH TEMPERATURES IN THE MID TO UPPER 90'S COMBINED WITH DEWPOINTS IN THE LOWER TO MID 70'S WILL RESULT IN DANGEROUS HEAT INDICES FROM SUNDAY THROUGH NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TOMORROW.
In the hours before
Special weather statement, Jul 14, 10:13 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 AM CDT THU JUL 14 2016
MSZ001>003-008-141600-
BENTON MS-TATE MS-MARSHALL MS-DESOTO MS-
1013 AM CDT THU JUL 14 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1100 AM CDT FOR...
BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
EAST CENTRAL DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI...
AT 1013 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40
MPH WAS LOCATED OVER MT PLEASANT...OR 10 MILES SOUTHEAST OF
COLLIERVILLE
${REPORT2}
PEOPLE IN BENTON...NORTHEASTERN TATE...MARSHALL AND EAST CENTRAL
DESOTO COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3486 8904 3481 8904 3481 8909 3471 8909
3468 8910 3469 8997 3499 8971 3499 8902
3486 8902
TIME...MOT...LOC 1513Z 254DEG 30KT 3496 8955Special weather statement, Jul 14, 10:23 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1023 AM CDT THU JUL 14 2016
TNZ050-052-089-090-141630-
FAYETTE TN-HARDEMAN TN-MADISON TN-HAYWOOD TN-
1023 AM CDT THU JUL 14 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1130 AM CDT FOR...
FAYETTE COUNTY IN WESTERN TENNESSEE...
HARDEMAN COUNTY IN WESTERN TENNESSEE...
SOUTHWESTERN MADISON COUNTY IN WESTERN TENNESSEE...
SOUTHERN HAYWOOD COUNTY IN WESTERN TENNESSEE...
AT 1023 AM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES SOUTHWEST OF
SOMERVILLE...OR 15 MILES NORTHEAST OF COLLIERVILLE
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN FAYETTE...HARDEMAN...SOUTHWESTERN MADISON AND SOUTHERN
HAYWOOD COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3543 8884 3539 8884 3533 8879 3526 8878
3500 8879 3500 8964 3547 8944 3551 8877
3545 8877
TIME...MOT...LOC 1523Z 254DEG 30KT 3520 8947Special weather statement, Jul 14, 10:55 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1055 AM CDT THU JUL 14 2016
TNZ053>055-091-092-141700-
HARDIN TN-DECATUR TN-HENDERSON TN-CHESTER TN-MCNAIRY TN-
1055 AM CDT THU JUL 14 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL NOON CDT FOR...
HARDIN COUNTY IN WESTERN TENNESSEE...
SOUTHERN DECATUR COUNTY IN WESTERN TENNESSEE...
SOUTHEASTERN HENDERSON COUNTY IN WESTERN TENNESSEE...
SOUTHERN CHESTER COUNTY IN WESTERN TENNESSEE...
MCNAIRY COUNTY IN WESTERN TENNESSEE...
AT 1055 AM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 8 MILES NORTH OF BIG
HILL POND STATE PARK
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN HARDIN...SOUTHERN DECATUR...SOUTHEASTERN HENDERSON...
SOUTHERN CHESTER AND MCNAIRY COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3539 8798 3539 8803 3535 8801 3530 8802
3529 8798 3501 8799 3500 8879 3535 8878
3556 8800 3552 8797 3550 8798 3547 8802
3545 8804 3542 8803 3541 8797
TIME...MOT...LOC 1555Z 244DEG 35KT 3517 8875Special weather statement, Jul 14, 11:13 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1113 AM CDT THU JUL 14 2016
MSZ005-006-141645-
TISHOMINGO MS-ALCORN MS-
1113 AM CDT THU JUL 14 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1145 AM CDT FOR...
NORTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
AT 1113 AM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR BURNSVILLE...OR
NEAR IUKA
${REPORT2}
PEOPLE IN NORTHERN TISHOMINGO AND ALCORN COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3472 8812 3469 8833 3474 8833 3474 8835
3476 8835 3476 8875 3486 8875 3486 8882
3499 8882 3499 8820 3492 8816 3489 8810
TIME...MOT...LOC 1613Z 252DEG 24KT 3485 8826Special weather statement, Jul 14, 11:43 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1143 AM CDT THU JUL 14 2016
MSZ005-006-009-141730-
TISHOMINGO MS-ALCORN MS-PRENTISS MS-
1143 AM CDT THU JUL 14 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1230 PM CDT FOR...
TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
AT 1143 AM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR BURNSVILLE...OR 9
MILES EAST OF CORINTH
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN TISHOMINGO...ALCORN AND NORTHEASTERN PRENTISS COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3472 8812 3458 8814 3475 8872 3499 8867
3500 8840 3499 8820 3497 8818 3492 8816
3489 8810
TIME...MOT...LOC 1643Z 239DEG 17KT 3489 8836Special weather statement, Jul 14, 11:55 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 AM CDT THU JUL 14 2016
MSZ006-009-014-016-017-141745-
TISHOMINGO MS-LEE MS-ITAWAMBA MS-PRENTISS MS-UNION MS-
1155 AM CDT THU JUL 14 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 PM CDT FOR...
SOUTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI...
ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
EASTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI...
AT 1155 AM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER BOONEVILLE
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN SOUTHERN TISHOMINGO...NORTHERN LEE...ITAWAMBA...PRENTISS
AND EASTERN UNION COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3421 8819 3432 8883 3436 8883 3436 8893
3438 8893 3438 8917 3460 8886 3460 8872
3470 8872 3475 8865 3459 8814
TIME...MOT...LOC 1655Z 307DEG 11KT 3464 8855The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:23 AM CDT | Special Weather Statement | MEG | Tunica | 52 min |
| Jul 14, 10:13 AM CDT | Special Weather Statement | MEG | Benton, Marshall | 47 min |
| Jul 14, 11:13 AM CDT | Special Weather Statement | MEG | Alcorn, Tishomingo | 32 min |
| Jul 14, 11:43 AM CDT | Special Weather Statement | MEG | Alcorn, Tishomingo | 47 min |
| Jul 14, 11:55 AM CDT | Special Weather Statement | MEG | Itawamba, Prentiss, Union | 50 min |
| Jul 14, 12:53 PM CDT | Special Weather Statement | MEG | Itawamba | 67 min |
| Jul 14, 1:33 PM CDT | Special Weather Statement | MEG | Monroe | 57 min |
| Jul 14, 5:01 PM CDT | Special Weather Statement | MEG | Monroe | 44 min |
| Jul 14, 5:09 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 21 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.